Year 2016, Volume , Issue 13, Pages 26 - 37 2016-09-01

SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS

Nguyen Ngoc Hue [1] , Duong Quoc Huy [2]

74 117

Abstaract−In this paper, we shall establish some new inequalities of the Hermite Hadamard type for product of two functions to belong to the class of s-convex functions and the class of h-convex functions. Some results of product of two functions that belong to two classes of different functions are also given
Hadamard’s inequality, Godunova - Levin functions, P-functions, convex functions, s-convex functions, h-convex functions
Other ID JA94GM37JY
Journal Section Research Article
Authors

Author: Nguyen Ngoc Hue

Author: Duong Quoc Huy

Dates

Publication Date: September 1, 2016

Bibtex @ { jnt381326, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {26 - 37}, doi = {}, title = {SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS}, key = {cite}, author = {Hue, Nguyen Ngoc and Huy, Duong Quoc} }
APA Hue, N , Huy, D . (2016). SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS. Journal of New Theory, (13), 26-37. Retrieved from http://dergipark.org.tr/jnt/issue/34510/381326
MLA Hue, N , Huy, D . "SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS". Journal of New Theory (2016): 26-37 <http://dergipark.org.tr/jnt/issue/34510/381326>
Chicago Hue, N , Huy, D . "SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS". Journal of New Theory (2016): 26-37
RIS TY - JOUR T1 - SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS AU - Nguyen Ngoc Hue , Duong Quoc Huy Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 26 EP - 37 VL - IS - 13 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS %A Nguyen Ngoc Hue , Duong Quoc Huy %T SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 13 %R %U
ISNAD Hue, Nguyen Ngoc , Huy, Duong Quoc . "SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS". Journal of New Theory / 13 (September 2016): 26-37.
AMA Hue N , Huy D . SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS. JNT. 2016; (13): 26-37.
Vancouver Hue N , Huy D . SOME INEQUALITIES OF THE HERMITE HADAMARD TYPE FOR PRODUCT OF TWO FUNCTIONS. Journal of New Theory. 2016; (13): 37-26.